Open Access
Translator Disclaimer
2006 Convergence of scattering operators for the Klein-Gordon equation with a nonlocal nonlinearity
Hironobu Sasaki
Differential Integral Equations 19(8): 877-889 (2006).

Abstract

We consider the scattering problem for two types of nonlinear Klein-Gordon equations. One is the equation of the Hartree type, and the other one is the equation with power nonlinearity. We show that the scattering operator for the equation of the Hartree type converges to that for the one with power nonlinearity in some sense. Our proof is based on some inequalities in the Lorentz space, and a strong limit of Riesz potentials.

Citation

Download Citation

Hironobu Sasaki. "Convergence of scattering operators for the Klein-Gordon equation with a nonlocal nonlinearity." Differential Integral Equations 19 (8) 877 - 889, 2006.

Information

Published: 2006
First available in Project Euclid: 21 December 2012

zbMATH: 1212.35338
MathSciNet: MR2263433

Subjects:
Primary: 35L70
Secondary: 35P25

Rights: Copyright © 2006 Khayyam Publishing, Inc.

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.19 • No. 8 • 2006
Back to Top